Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Low blood pressure in diabetic possibly due to stress - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Diabetes
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
User :   hi
Doctor :   How can I help you
Doctor :   Yes you are
User :   ok thanks
Doctor :   ok
Doctor :   Please tell me
User :   my dad is a diabatic patient
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Weight and Height: Dependents: Yes/ No.
Doctor :   Ok How can I help you on that ?
User :   he was havin sugar 180 but inb 2 days suddenly it rised to 640 and he fainted
User :   its diagnosed that he was havin low b p and high blood sugar wen he fainted
Doctor :   Has he been Hospitalized for the same
User :   nw he s in icu from lat 3 days under observation
Doctor :   Or started on Insulin For the same
User :   it seems r=ther was some change of insulin medicine
Doctor :   What are the Blood Sugars now
User :   ya he s hospitalised wen he fainted ,th sugar is 160 nw
User :   bt i cant ubnderstan wat lead 4 sudden high sugar and low bp
User :   its normal nw'
Doctor :   does he have any Infections, Like Urine or
User :   but bp is 65
User :   no
User :   they are checkin and they told every thing is normal
User :   they have done ecg as well
User :   no urine infection
Doctor :   There are Infections that can be there and that can lead to the Low Blood pressure and Raised Blood sugars too
User :   but may be some stress or worriness
User :   but is it very dangerous as i m far from my family ,i m very paniced nw
Doctor :   Yes that can be But more common for them to have Infections in that Body that can lead to similar picture.
User :   was it for they change of drugs suddenly
Doctor :   What was the change
User :   i dnt know exactly wat was the change in medicine but can it lead to such problems,
User :   cause doctor may not tell there
Doctor :   Yes it will cause this
Doctor :   sudden raise in blood sugars and was he a Hypertensive too
Doctor :   since some time
User :   which all drugs can lead to this prob can u plz tell some drugs name so that i can check
User :   ya too much hypersensitive n emotional
Doctor :   It will need to be based on the Drug that he has taken since all most most of the Drug that are taken for Blood sugars and Hypertension Have significant interactions
Doctor :   so it will not be pinpoint any particular one
Doctor :   It needs to be seen as to what he was taking and how were the Blood
User :   okm i shall check it out and inform you about it
Doctor :   sugar that time when they changed and
User :   i shall get the details and let you know the details
Doctor :   Sure you can get back with the details i shall be able to help you better then
Doctor :   Is there any thing else that I could help you with?
User :   ok thanks you very much..i shall catch yuo latter
Doctor :   Please fill the feedback form say done when done
Doctor :   Have you filled the feedback form which I have sent?
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor